# SDR DL76S992774

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 140T011516
- Condition: Corroded
- Location: Bs 434
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 37R SPLICE WAS FOUND CORRODED AT FS 434.  THE (P/N 140T0115-16) SPLICE WAS REPLACED PER SRM 51-10-00.  NO DAMAGE TO THE STRINGER WAS FOUND.
